# SDR SWAA2021122251089

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 021 FWD CARGO PIT CORROSION ON R/H Z ANGLE FROM STA 500A TO STA 500H +15' RBL 23 W/L 155 ; / [01] REMOVED CORROSION FROM FWD CARGO RH ZEE ANGLE BS 500A -500I AND VERIFIED WITH 10X MAG GLASS. ORIGINAL T= .040' LOSS OF .18' REMAINING .022' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D. TOOLING # 36644 CAL DUE 20AUG22; [02] REMOVED RH ZEE ANGLE FROM STA 500A TO 500I IAW SRM 51-40-02-0G-0; [12] REMOVED CORROSION FROM FWD CARGO RH ZEE ANGLE BS 500A -500I AND VERIFIED WITH 10X MAG GLASS. ORIGINAL T= .040' LOSS OF .18' REMAINING .022' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D. REMOVED RH ZEE ANGLE FROM STA 500A TO 500I. FABRICATED REPLACEMENT ZEE ANGLE IAW SRM 53-00-53-2R-5. INSTALLED RH ZEE ANGLE BS 500A-500I IAW SRM 51-40-02-0G-0; DWG 143A7500 REV A AND SRM 53-00-53-2R-5. APPLIED CIC TO ZEE ANGLE IAW AMM 51-21-91-620-802; [13] VERIFIED STEPS 10; 11 AND 12 AUDIT CW; [14] AUDIT CW
